MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300253
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for a mismatch between the catalogue number on lid label and coc received.One (1) photo was received, one (1) tax invoice for material code 300253 & one (1) coc were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.Based on the investigation conclusion, bdm-ps was not able to confirm the symptom perceived by the customer or correlate this symptom with a potential cause linked to bd process.
 
Event or Problem Description
It was reported that the catalog number of the bd hypoint¿ hypodermic needle was listed as 300253 on the coc, while it was listed as 3002535 on the label.The following information was provided by the initial reporter: "a confirmation is required on the highlighted number mentioned in the image i.E., ¿3002535¿.Is this is the catalogue number or not? if this is the catalogue number, then it is not matching with the requirement of specification and coc (catalogue number in specification and vendor coc is ¿300253¿).".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary the customer issued a complaint for a mismatch between the catalogue number on lid label and coc received.One (1) photo was received, one (1) tax invoice for material code 300253 & one (1) coc were provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint meet all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.From the above investigation, the lid label information matches our internal drawing documents and there is no discrepancy between the material number on the coc and the sap system.Bd-ps confirms the number indicated in the lid label udi-di(b)(4) corresponds to the unique device identifier (udi) for hypoint needle 25g x 5/8¿.There is no requirement which mentions that the number printed on the lid label must mention the catalogue number.Based on the investigation conclusion, bdm-ps was not able to confirm the symptom perceived by the customer or correlate this symptom with a potential cause linked to bd process.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17015223
Report Number8041187-2023-00234
Device Sequence Number20551181
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model Number300253
Device Catalogue Number300253
Device Lot Number0044266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/05/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown